# SDR C2XA10CL020

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 9,696 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND THE SYSTEM WAS RESET AND OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE FOUND.
